# SDR AALA202211020311

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EMERGENCY EXIT SIGN WIRES DAMAGED. REPAIRED BROKEN WIRES AT CONNECTOR DL32217A-B PER SWPM 20-30-12 AND WDM 33-51-35. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
